Sur une extension du théorème ergodique

W. Stepanoff

Compositio Mathematica (1936)

  • Volume: 3, page 239-253
  • ISSN: 0010-437X

How to cite


Stepanoff, W.. "Sur une extension du théorème ergodique." Compositio Mathematica 3 (1936): 239-253. <>.

author = {Stepanoff, W.},
journal = {Compositio Mathematica},
keywords = {Mechanics},
language = {fre},
pages = {239-253},
publisher = {Johnson Reprint Corporation},
title = {Sur une extension du théorème ergodique},
url = {},
volume = {3},
year = {1936},

AU - Stepanoff, W.
TI - Sur une extension du théorème ergodique
JO - Compositio Mathematica
PY - 1936
PB - Johnson Reprint Corporation
VL - 3
SP - 239
EP - 253
LA - fre
KW - Mechanics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.